# SDR AALA20120713004

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 99,308 hours, 16,136 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER WEB CRACKED AT INTEGRATED DRIVE GENERATOR FEEDER CABLE THRU HOLE.  INSTALLED DOUBLER REPAIR PER AARD 54-52-01-1.
